# SDR P5CA9701127

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5755 · Spoilers
- Part: Hinge Panel
- Condition: Delaminated
- Location: Nr 3 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW- NR 3 SPOILER HINGE PANEL MID AREA TORN.  REPAIRED AREA FIBERGLASS PER BOEING SRM 51-40-15.
